Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012, Special Issue (2012), Article ID 918271, 28 pages.
Nonhomogeneous Nonlinear Dirichlet Problems with a -Superlinear Reaction
We consider a nonlinear Dirichlet elliptic equation driven by a nonhomogeneous differential operator and with a Carathéodory reaction , whose primitive is -superlinear near , but need not satisfy the usual in such cases, the Ambrosetti-Rabinowitz condition. Using a combination of variational methods with the Morse theory (critical groups), we show that the problem has at least three nontrivial smooth solutions. Our result unifies the study of “superlinear” equations monitored by some differential operators of interest like the -Laplacian, the -Laplacian, and the -generalized mean curvature operator.
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 918271, 28 pages.
First available in Project Euclid: 5 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gasiński, Leszek; Papageorgiou, Nikolaos S. Nonhomogeneous Nonlinear Dirichlet Problems with a $p$ -Superlinear Reaction. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 918271, 28 pages. doi:10.1155/2012/918271. https://projecteuclid.org/euclid.aaa/1365125161